# SDR 96FDEA01628

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651594024
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0253 002, WHILE WORKING CUSTOMER CARD NR 0172 FOUND CORROSION ON UPPER SURFACE OF L-ANGLE BS 740 WL 170 LBL 30 TO RBL 25.  *S/D*  REPAIRED L-ANGLE AT BS 740 WL 170 LBL 30 TO RBL 25 IAW FEDEX EZ 7-5310-31159.
